# SDR ABXA9600128

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 3923167501
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH AD 91-22-07; SB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR LINKAGE BROKEN.  REPLACED ROD ASSEMBLY IAW DC-9 MM 21-10-6.
